# SDR JJBA20250213022

- Difficulty date: February 4, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II, RH SILL BTW FRAME 29-35 FOUND CORRODED. CENTER FUSELAGE II, RH SILL BTW FR 29-35, CORROSION BLENDED OUT OF LIMIT. RH SILL BTW FR 29-35 REMOVED FOR REPLACEMENT. AT CF2, RH SILL BTW FR29-35 REPLACED
